It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Zoloft and bruising



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-27-2016, 10:55 AM   #1
    Han15
    Junior Member
    (female)
     
    Join Date: Oct 2016
    Posts: 12
    Han15 HB User
    Zoloft and bruising

    Does anyone on Zoloft or any SSRI I suppose notice they bruise more easily? Nothing terrible but light yellow and green bruises on legs mainly.

     
    Sponsors Lightbulb
       
    Old 12-04-2016, 01:37 PM   #2
    Han15
    Junior Member
    (female)
     
    Join Date: Oct 2016
    Posts: 12
    Han15 HB User
    Re: Zoloft and bruising

    Anyone experience this?

     
    Old 12-09-2016, 03:54 PM   #3
    1822jb
    Member
    (female)
     
    Join Date: Oct 2013
    Location: pa
    Posts: 69
    1822jb HB User
    Re: Zoloft and bruising

    Yes, I have them

     
    Old 02-11-2017, 03:59 PM   #4
    1822jb
    Member
    (female)
     
    Join Date: Oct 2013
    Location: pa
    Posts: 69
    1822jb HB User
    Re: Zoloft and bruising

    I am on Sertraline (generic Zoloft). I bruise easily too. I thought it was because I'm underweight, but maybe it's from the Zoloft?

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:46 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!